American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11R) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 799 found      Go to page: 1 2 3 4 > >>

[1] Pierre Lezowski and Kevin J. McGown. The Euclidean algorithm in quintic and septic cyclic fields. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[2] John Cullinan and Farshid Hajir. Algebraic properties of Kaneko-Zagier lifts of supersingular polynomials. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[3] Jeffrey Hatley. Rank parity for congruent supersingular elliptic curves. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[4] Bernat Plans. On Noether's rationality problem for cyclic groups over $\mathbb{Q}$. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[5] Paul Pollack. An elemental Erd\H{o}s--Kac theorem for algebraic number fields. Proc. Amer. Math. Soc. 145 (2017) 971-987.
Abstract, references, and article information   
View Article: PDF

[6] Steve Nugent and John Voight. On the arithmetic dimension of triangle groups. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[7] Alina Ostafe. On roots of unity in orbits of rational functions. Proc. Amer. Math. Soc. 145 (2017) 1927-1936.
Abstract, references, and article information   
View Article: PDF

[8] C. Greither and M. Kurihara. Tate sequences and Fitting ideals of Iwasawa modules. St. Petersburg Math. J. 27 (2016) 941-965.
Abstract, references, and article information   
View Article: PDF

[9] L. V. Kuz′min. On a new type of $\ell$-adic regulator for algebraic number fields. II. St. Petersburg Math. J. 27 (2016) 977-984.
Abstract, references, and article information   
View Article: PDF

[10] A. V. Yakovlev. Ultrasolvable embedding problems for number fields. St. Petersburg Math. J. 27 (2016) 1049-1051.
Abstract, references, and article information   
View Article: PDF

[11] T. Oliver. Zeta integrals on arithmetic surfaces. St. Petersburg Math. J. 27 (2016) 1003-1028.
Abstract, references, and article information   
View Article: PDF

[12] Robert Harron. The shapes of pure cubic fields. Proc. Amer. Math. Soc. 145 (2017) 509-524.
Abstract, references, and article information   
View Article: PDF

[13] Khoa D. Nguyen. On modules of integral elements over finitely generated domains. Trans. Amer. Math. Soc. 369 (2017) 3047-3066.
Abstract, references, and article information   
View Article: PDF

[14] Adam Forsyth, Jacob Gurev and Shakthi Shrima. Metacommutation as a Group Action on the Projective Line Over $\mathbb{F}_p$. Proc. Amer. Math. Soc. 144 (2016) 4583-4590.
Abstract, references, and article information   
View Article: PDF

[15] Takeshi Ogasawara. On Hecke modules generated by eta-products and imaginary quadratic fields. Proc. Amer. Math. Soc. 145 (2017) 23-37.
Abstract, references, and article information   
View Article: PDF

[16] Joachim König. Computation of Hurwitz spaces and new explicit polynomials for almost simple Galois groups. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[17] Guillermo Mantilla-Soler. The spinor genus of the integral trace. Trans. Amer. Math. Soc. 369 (2017) 1611-1626. MR 3581214.
Abstract, references, and article information   
View Article: PDF

[18] Tim Huber and Daniel Schultz. Generalized reciprocal identities. Proc. Amer. Math. Soc. 144 (2016) 4627-4639.
Abstract, references, and article information   
View Article: PDF

[19] Giacomo Micheli and Reto Schnyder. The density of shifted and affine Eisenstein polynomials. Proc. Amer. Math. Soc. 144 (2016) 4651-4661.
Abstract, references, and article information   
View Article: PDF

[20] Artūras Dubickas, Kevin G. Hare and Jonas Jankauskas. No two non-real conjugates of a Pisot number have the same imaginary part. Math. Comp. 86 (2017) 935-950.
Abstract, references, and article information   
View Article: PDF

[21] Robert Cass. The Chowla-Selberg formula for quartic Abelian CM fields. Proc. Amer. Math. Soc. 144 (2016) 2753-2769.
Abstract, references, and article information   
View Article: PDF

[22] John R. Doyle. Preperiodic portraits for unicritical polynomials. Proc. Amer. Math. Soc. 144 (2016) 2885-2899.
Abstract, references, and article information   
View Article: PDF

[23] Byungheup Jun and Jungyun Lee. Special values of partial zeta functions of real quadratic fields at nonpositive integers and the Euler-Maclaurin formula. Trans. Amer. Math. Soc. 368 (2016) 7935-7964.
Abstract, references, and article information   
View Article: PDF

[24] Sudhanshu Shekhar. Parity of ranks of elliptic curves with equivalent mod $p$ Galois representations. Proc. Amer. Math. Soc. 144 (2016) 3255-3266.
Abstract, references, and article information   
View Article: PDF

[25] Henry H. Kim and Takuya Yamauchi. A conditional construction of Artin representations for real analytic Siegel cusp forms of weight $(2,1)$. Contemporary Mathematics 664 (2016) 225-260.
Book volume table of contents   
View Article: PDF

[26] Kimball Martin and Dinakar Ramakrishnan. A comparison of automorphic and Artin L-series of GL(2)-type agreeing at degree one primes. Contemporary Mathematics 664 (2016) 339-350.
Book volume table of contents   
View Article: PDF

[27] Alina Bucur and Kiran S. Kedlaya. An application of the effective Sato-Tate conjecture. Contemporary Mathematics 663 (2016) 45-56.
Book volume table of contents
View Article: PDF

[28] Wade Hindes. The Vojta conjecture implies Galois rigidity in dynamical families. Proc. Amer. Math. Soc. 144 (2016) 1931-1938.
Abstract, references, and article information   
View Article: PDF

[29] A. S. Mosunov and M. J. Jacobson, Jr.. Unconditional class group tabulation of imaginary quadratic fields to $\|\Delta\| < 2^{40}$. Math. Comp. 85 (2016) 1983-2009.
Abstract, references, and article information   
View Article: PDF

[30] Robert A. Kucharczyk. On copies of the absolute Galois group in $\operatorname{Out}F_2$. Proc. Amer. Math. Soc. 144 (2016) 2351-2359.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 30 of 799 found      Go to page: 1 2 3 4 > >>


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia